Mediterranean Journal of Mathematics

, Volume 10, Issue 1, pp 147–156

On the Oscillation of nth Order Dynamic Equations on Time-Scales

Article

DOI: 10.1007/s00009-012-0201-9

Cite this article as:
Grace, S.R. Mediterr. J. Math. (2013) 10: 147. doi:10.1007/s00009-012-0201-9

Abstract

We present some new criteria for the oscillation of even order dynamic equation
$$\left(a(t)({x^\Delta}^{n-1}(t))^\alpha\right)^\Delta +q(t)(x^\sigma(t))^\lambda = 0$$
on an unbounded above time scale \({\mathbb{T}}\), where α and λ are the ratios of positive odd integers, a and q is a real valued positive rd-continuous functions defined on \({\mathbb{T}}\).

Mathematics Subject Classification (2010)

Primary 34K11Secondary 93C70

Keywords

Oscillationnth orderdynamic equationtime-scale

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Department of Engineering Mathematics, Faculty of EngineeringCairo UniversityOrman, GizaEgypt